Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in the top of my head

I have a pain on the top of my head, the pain will last for days and then it will go away. My head don t hurt, that area is tender in the top of my head. My main doctor suggested that I go to a Dermatologist, I am thinking that I need to go to a Neurologist first.
Asked On : Thu, 24 Feb 2011
Answers:  2 Views:  694
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hello take belladona 200 two doses ..its a homeoapthic medicine..
if the problem still persist .. consult a homeopath
god bless
Answered: Thu, 24 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.From your complain as you say the area is tender you may be having some local problem.This could be muscular headache or some local skin irritation and infection causing you the problem.You are that one think of neurologist first in case of headache but if your doctor after examining you says to go a dermatologist he must have seen something so he is advising you like this.
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor